# SDR AALA2018090549059

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 5,171 hours, 2,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY AND EPSU 12WL FAILED DURING AN EMERGENCY LIGHT TEST.  REPLACED THE EPSU 12WL IAW AMM 33-51-38. OPS CHECKED GOOD.
